# SDR AALA201905219002

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,751 hours, 22,534 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AOA SPLIT OF MORE THAN 5.6. MAINTENANCE ACCOMPLISHED GROUND BITE TEST PER AMM 27-32-00-740-803 AND AOA INPUT SENSOR TEST PER AMM 34-21-05-400-801. NO FAULTS  NOTED.
